# SDR DALA2016110808348

- Difficulty date: November 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,773 hours, 48,163 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SLIDE UNSERVICEABLE. REMOVED AND REPLACED  TAILCONE SLIDE IAW AMDS 2561-4001.
